# SDR USAA990538

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Part time: 40,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK, FOUND SEVERAL 1 INCH DRAIN CORRODED AREAS IN FLOORBEAM AT STATION 986.5 FROM LEFT CREASE BEAM TO RIGHT CREASE BEAM FLOOR LEVEL.  CORROSION LEVEL 1, CORROSION TASK NR C53-107-2.  REPLACED BEAM 'T' CAP PER TR 53-10-05.  (M)
